×

Found 176 Documents (Results 1–100)

100
MathJax

On the stability of integral manifolds of a system of ordinary differential equations in the critical case. (English. Russian original) Zbl 07538694

J. Math. Sci., New York 262, No. 6, 825-834 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 61-70 (2019).
PDF BibTeX XML Cite
Full Text: DOI

How to deal with nonlocality and pseudodifferential operators. An example: the Salpeter equation. (English) Zbl 1471.81021

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 101-109 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Slow invariant manifolds in the problem of order reduction of singularly perturbed systems. (English) Zbl 1487.34115

Korobeinikov, Andrei (ed.) et al., Extended abstracts Spring 2018. Singularly perturbed systems, multiscale phenomena and hysteresis: theory and applications. Selected papers based on the presentations of the joint 9th international workshop on MUlti-Rate Processes and HYSteresis and the 4th international workshop on hysteresis and slow-fast systems, MURPHYS-HSFS-2018, Barcelona, Spain, May 29 – June 1, 2018. Cham: Birkhäuser. Trends Math., Res. Perspect. CRM Barc. 11, 125-129 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Introduction to the geometric theory of ODEs with applications to chemical processes. (English) Zbl 1322.34002

Benner, Peter (ed.) et al., Large-scale networks in engineering and life sciences. Based on the summer school, Magdeburg, Germany, September 26–30, 2011. Heidelberg: Birkhäuser/Springer (ISBN 978-3-319-08436-7/hbk; 978-3-319-08437-4/ebook). Modeling and Simulation in Science, Engineering and Technology, 1-123 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Index theory with applications to mathematics and physics. (English) Zbl 1284.58001

Somerville, MA: International Press (ISBN 978-1-57146-264-0/hbk). xxii, 766 p. (2013).
PDF BibTeX XML Cite

Integral manifolds for semilinear evolution equations and admissibility of function spaces. (English. Russian original) Zbl 1272.34081

Ukr. Math. J. 64, No. 6, 881-911 (2012); translation from Ukr. Mat. Zh. 64, No. 6, 772-796 (2012).
MSC:  34G20 34C45
PDF BibTeX XML Cite
Full Text: DOI Link

Stability theory of solutions of dynamic equations on time scales. (Теория устойчивости решений динамических уравнений на временной шкале.) (Russian. English summary) Zbl 1262.34002

Kiev: Feniks (ISBN 978-966-651-991-0/hbk). xii, 277 p. (2012).
PDF BibTeX XML Cite

Methods on nonlinear elliptic equations. (English) Zbl 1214.35023

AIMS Series on Differential Equations and Dynamical Systems 4. Springfield, MO: American Institute of Mathematical Sciences (AIMS) (ISBN 978-1-60133-006-2/hbk). xii, 299 p. (2010).
PDF BibTeX XML Cite

Pseudodifferential methods for boundary value problems. (English) Zbl 1136.58015

Rodino, Luigi (ed.) et al., Pseudo-differential operators. Partial differential equations and time-frequency analysis. Selected papers of the ISAAC workshop, Toronto, Canada, December 11–15, 2006. Providence, RI: American Mathematical Society (AMS); Toronto: The Fields Institute for Research in Mathematical Sciences (ISBN 978-0-8218-4276-8/hbk). Fields Institute Communications 52, 171-200 (2007).
MSC:  58J32 35F15 35J55 47A53 30E25 58J40
PDF BibTeX XML Cite

Equations of phase-locked loops. Dynamics on the circle, torus and cylinder. (English) Zbl 1143.34003

World Scientific Series on Nonlinear Science. Series A 59. Hackensack, NJ: World Scientific (ISBN 978-981-277-090-5/hbk). x, 226 p. (2007).
PDF BibTeX XML Cite

Lefschetz theory on manifolds with singularities. (English) Zbl 1118.58010

Bojarski, Bogdan (ed.) et al., \(C^*\)-algebras and elliptic theory. Basically formed by contributions from the international conference, Bȩdlewo, Poland, February 2004. In cooperation with Dan Burghelea, Richard Melrose and Victor Nistor. Basel: Birkhäuser (ISBN 3-7643-7686-4/hbk). Trends in Mathematics, 157-186 (2006).
PDF BibTeX XML Cite

Multi-scale analysis of pressure driven flames. (English) Zbl 1097.34035

Mortell, Michael P. (ed.) et al., Singular perturbations and hysteresis. Based on the workshop, Cork, Ireland, April 2002. Philadelphia, PA: SIAM (ISBN 0-89871-597-0). 257-298 (2005).
PDF BibTeX XML Cite

Methods for constructing exact solutions of partial differential equations. Mathematical and analytical techniques with applications to engineering. (English) Zbl 1081.35001

Mathematical and Analytical Techniques with Applications to Engineering. New York, NY: Springer (ISBN 0-387-25060-3/hbk; 0-387-25265-7/ebook). xvi, 352 p. (2005).
PDF BibTeX XML Cite

Modifying the methods for the evaluations of the Chebyshev - Laguerre and the Gauss - Legendre integrals. (Russian, English) Zbl 1081.33019

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 7, 1187-1195 (2004); translation in Comput. Math. Math. Phys. 44, No. 7, 1124-1131 (2004).
MSC:  33C45 58J40
PDF BibTeX XML Cite

Wiener space approach to a perturbative Chern-Simons integral. (English) Zbl 1035.81057

Gesztesy, Fritz (ed.) et al., Stochastic processes, physics and geometry: New interplays. II. A volume in honor of Sergio Albeverio. Proceedings of the conference on infinite dimensional (stochastic) analysis and quantum physics, Leipzig, Germany, January 18–22, 1999. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-1960-7/pbk). CMS Conf. Proc. 29, 471-480 (2000).
MSC:  81T45 58J65 60H07
PDF BibTeX XML Cite

On the local structure of generalized elliptic pseudodifferential operators and the Gauss method. (Russian. English summary) Zbl 0978.47038

J. Math. Sci., New York 109, No. 5, 1965-1983 (2002); translation from Zap. Nauchn. Semin. POMI 259, 212-237 (1999).
PDF BibTeX XML Cite
Full Text: DOI MNR

Multifrequency oscillations of nonlinear systems. (Bagatochastotni kolyvannya nelinijnykh system.) (Ukrainian) Zbl 0947.34001

Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta ïï Zastosuvannya. 21. Kyiv: Instytut Matematyky NAN Ukraïny. 340 p. (1998).
MSC:  34-02 34C29 34B10 34C45 37C55 39A11 34C15
PDF BibTeX XML Cite

The stationary phase method with remainder estimate as the dimension of the space goes to infinity. (English) Zbl 0912.58007

Morimoto, M. (ed.) et al., Structure of solutions of differential equations. Proceedings of the Taniguchi symposium, Katata, Japan, June 26-30, 1995 and the RIMS symposium, Kyoto, Japan, July 3-7, 1995. Singapore: World Scientific. 129-134 (1996).
MSC:  58D30
PDF BibTeX XML Cite

Impulsive differential equations with a small parameter. (English) Zbl 0828.34001

Series on Advances in Mathematics for Applied Sciences. 24. Singapore: World Scientific. viii, 268 p. (1994).
PDF BibTeX XML Cite

Approximation procedures in nonlinear oscillation theory. (English) Zbl 0837.47001

de Gruyter Series in Nonlinear Analysis and Applications. 2. Berlin: Walter de Gruyter. xi, 272 p. (1994).
Reviewer: P.Zabreiko (Minsk)
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software